# SDR QXEA2014040300258

- Difficulty date: March 18, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 16,682 hours, 18,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SEAT TRACK CORRODED.  R & R SEAT TRACK IAW SRM 51-42-05, PROCEDURE G 1-10 AND E 1-8 AND SRM 51-40-15, PROCEDURE H 1-5, I 1-3 AND J 1-8.
